Research ArticleOpen accessIn the abstractApplication of Optimal Control to the Epidemiology of Fowl Pox Transmission Dynamics in PoultryUdofia Ekere Sunday, Inyama Simeon ChiomaJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 13 Jun 2012 · 6,957 accessesView PDFCite
112 articles for “differential system”
Set a search alertResearch ArticleOpen accessIn the abstractTime-Delay Estimation using the Characteristic Roots of Delay Differential EquationsSun Yi, Wonchang Choi, Taher Abu-LebdehAmerican Journal of Applied Sciences, Vol. 9, Issue 6 · 7 Apr 2012 · 8,090 accessesView PDFCite
Research ArticleOpen accessIn the abstractAn Embedded Explicit Hybrid Method for Ordinary Differential EquationsF. Samat, F. IsmailJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 23 Dec 2011 · 7,423 accessesView PDFCite
Research ArticleOpen accessIn the abstractTransient MHD Mixed Double Diffusive Convection Along a Vertical Plate Embedded in a Non-Darcy Porous Medium with Suction or InjectionKhaled K. JaberJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 10 Dec 2011 · 7,125 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,887 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Family of Exact Soliton Solutions for the Nonlinear Three-Wave Interaction EquationsSahar M. Alqaraleh, Adeeb G. TalafhaJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,433 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Zero-Stable Optimal Order Method for Direct Solution of Second Order Differential EquationsKayode Sunday JacobJournal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,071 accessesView PDFCite
Research ArticleOpen accessIn the abstractModeling A Multi-Compartments Biological System with Membrane ComputingRavie Chandren Muniyandi, Abdullah Mohd. ZinJournal of Computer Science, Vol. 6, Issue 10 · 10 Aug 2010 · 7,258 accessesView PDFCite
Research ArticleOpen accessIn the abstractNumerical Solution of Second-Order Linear Fredholm Integro-Differential Equation Using Generalized Minimal Residual MethodElayaraja Aruchunan, Jumat SulaimanAmerican Journal of Applied Sciences, Vol. 7, Issue 6 · 30 Jun 2010 · 8,202 accessesView PDFCite
Research ArticleOpen accessIn the abstractExperimenting the Simulation Strategy of Membrane Computing with Gillespie Algorithm by Using Two Biological Case StudiesRavie Chandren Muniyandi, Abdullah Mohd ZinJournal of Computer Science, Vol. 6, Issue 5 · 31 May 2010 · 6,943 accessesView PDFCite